Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 17, NWS Austin/San Antonio, TX

May 11, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 11, 2015, 5:02 PM CDT for Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 5:02 PM CDT (22:02 UTC)
Expired
May 11, 2015, 8:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 69 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:45 PM CDTFLASH FLOODDel Rio, TXFLOODING NEAR LIONS PARK
May 11, 6:50 PM CDTFLASH FLOOD1 Ssw Del Rio, TXFLOODING ON LAS VACAS STREET IN DEL RIO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.0 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WGUS54 KEWX 112202
FFWEWX
TXC465-120100-
/O.NEW.KEWX.FF.W.0017.150511T2202Z-150512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 800 PM CDT
    
* AT 501 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEL RIO...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...LAUGHLIN
  AFB...AMISTAD VILLAGE AND BOX CANYON-AMISTAD.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
NEXT FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2956 10125 2958 10070 2936 10071 2934 10071
      2932 10075 2929 10074 2924 10076 2928 10087
      2931 10089 2935 10095 2937 10101 2946 10106
      2947 10115 2952 10118 2952 10124 2953 10126

$$

ZEITLER
1 follow-up statement
393 
WGUS74 KEWX 112256
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT MON MAY 11 2015

TXC465-120100-
/O.CON.KEWX.FF.W.0017.000000T0000Z-150512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
556 PM CDT MON MAY 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN VAL VERDE COUNTY...

AT 555 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCED HEAVY 
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAD FALLEN AND 
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...LAUGHLIN
AFB...AMISTAD VILLAGE AND BOX CANYON-AMISTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2956 10125 2958 10070 2936 10071 2934 10071
      2932 10075 2929 10074 2924 10076 2928 10087
      2931 10089 2935 10095 2937 10101 2946 10106
      2947 10115 2952 10118 2952 10124 2953 10126

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:37 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 11, 3:37 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT MON MAY 11 2015

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
LATE AFTERNOON SURFACE OBSERVATIONS ALONG WITH VISIBLE SATELLITE AND
RADAR DATA SHOW A STRONG OUTLFOW BOUNDARY FROM NEAR BRACKETTVILLE TO
FLORESVILLE TO YOAKUM. FARTHER NORTH...A COLD FRONT WAS LOCATED
FROM JUNCTION TO NEAR TEMPLE. THE OUTFLOW BOUNDARY WILL PROVIDE A
LOW- LEVEL FOCUSING MECHANISM FOR CONVECTION THIS AFTERNOON AND
THIS SHOULD KEEP THE MOST ACTIVE WEATHER GENERALLY ALONG AND SOUTH
OF U.S. HIGHWAY 90 FOR THIS AFTERNOON AND EARLY EVENING. GIVEN
STRONG SURFACE HEATING AND INCREASED LOW-LEVEL INSTABILITY...CAN/T
COMPLETELY RULE OUT A STRONG TO SEVERE THUNDERSTORM ACROSS THE RIO
GRANDE PLAINS THROUGH EARLY EVENING. THE MAIN CONCERN WOULD BE
GUSTY WINDS AND HAIL. FOR THE LATE EVENING AND OVERNIGHT
HOURS...THE ABOVE MENTIONED COLD FRONT WILL SLOWLY DROP SOUTHWARD
INTO OUR REGION. WE EXPECT CONVECTION TO BECOME MORE WIDESPREAD
ALONG AND SOUTH OF THE FRONT AS MID-LEVEL SHORTWAVE TROUGHS MOVE
IN FROM THE SOUTHWEST. WE/LL CONTINUE TO SEE AN INCREASE IN LOW-
LEVEL MOISTURE AS THE LOW- LEVEL JET SERVES TO ADVECT A POCKET OF
MOISTURE (OBSERVED VIA SATELLITE DERIVED TPW OVER THE NORTHWESTERN
GULF) INTO SOUTH TEXAS. DURING THE PEAK HEATING HOURS ON
TUESDAY...THE COLD FRONT WILL STALL ALONG A DEL RIO TO SAN ANTONIO
TO TAYLOR LINE. THIS BOUNDARY WILL ALSO SERVE AS A FOCUS FOR
CONVECTION ON TUESDAY. GIVEN ABUNDANT MOISTURE...THE COLD FRONT
AND AN ACTIVE SOUTHWEST FLOW ALOFT...A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON.
RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS NEAR 6
INCHES ARE POSSIBLE. FOR LATE TUESDAY NIGHT...MODELS SUGGEST
ANOTHER STRONG MID-LEVEL SHORTWAVE TROUGH MOVES IN AND MAY RESULT
IN ANOTHER ROUND OF HEAVY RAINFALL BEGINNING TUESDAY NIGHT.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO WEDNESDAY AS THE ABOVE
MENTIONED COLD FRONT RETREATS NORTHWARD AS A WARM FRONT. RAIN
CHANCES CONTINUE THROUGH MID-WEEK...BUT SHOULD SLOWLY TAPER GIVEN A
SLIGHTLY LESS ACTIVE SOUTHWEST FLOW ALOFT. WE STILL EXPECT PLENTY OF
MOISTURE TO REMAIN OVER THE REGION...SO LOCALLY HEAVY RAINFALL IS A
CONCERN. BY LATE IN THE WORK WEEK...ANOTHER UPPER LEVEL LOW WILL
DEVELOP OVER SOUTHERN CALIFORNIA. THIS WILL PLACE OUR REGION IN AN
INCREASINGLY ACTIVE SOUTHWEST FLOW ALOFT THROUGH THE UPCOMING
WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  72  65  78  67 /  90  80  70  80  60
AUSTIN BERGSTROM INTL AIRPORT  66  73  67  78  68 /  90  80  70  80  60
NEW BRAUNFELS MUNI AIRPORT     67  74  66  79  68 /  90  80  70  80  60
BURNET MUNI AIRPORT            62  69  62  75  66 /  70  80  70  80  60
DEL RIO INTL AIRPORT           67  76  66  80  67 /  80  70  70  80  50
GEORGETOWN MUNI AIRPORT        63  69  64  77  67 /  80  80  70  80  60
HONDO MUNI AIRPORT             68  76  68  81  68 /  90  80  80  80  60
SAN MARCOS MUNI AIRPORT        67  73  66  77  67 /  90  80  70  80  60
LA GRANGE - FAYETTE REGIONAL   70  76  69  80  69 /  90  80  70  70  50
SAN ANTONIO INTL AIRPORT       68  75  67  79  68 /  90  80  70  80  60
STINSON MUNI AIRPORT           69  77  69  80  69 /  90  80  70  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...03
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT MON MAY 11 2015

TXZ171>173-183>194-202>209-217>225-228-121730-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH
FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN
EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED
ALONG WITH POOR DRAINAGE AREAS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY
OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY
HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT
LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE
SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS
AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE
CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF
THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY
SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY.
RAINFALL TOTALS WILL BE NEEDED.

In the hours before

Special weather statement, May 11, 12:36 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAY 11 2015

TXZ209-225-111815-
LAVACA TX-FAYETTE TX-
1236 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND NORTH
CENTRAL LAVACA COUNTIES UNTIL 115 PM CDT...

AT 1236 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SCHULENBURG...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...DUBINA...HOLMAN...ENGLE...FREYBURG...AMMANNSVILLE...
HIGH HILL AND SWISS ALP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2963 9687 2961 9684 2958 9684 2957 9695
      2967 9703 2988 9688 2979 9672
TIME...MOT...LOC 1736Z 230DEG 14KT 2965 9692

AAT
Special weather statement, May 11, 12:53 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT MON MAY 11 2015

TXZ194-111845-
LEE TX-
1253 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE COUNTY UNTIL 145
PM CDT...

AT 1253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GIDDINGS...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...OLD DIME BOX...LOEBAU AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3012 9684
      3010 9688 3020 9692 3022 9699 3029 9704
      3041 9682 3039 9679 3032 9674 3032 9669
      3029 9665
TIME...MOT...LOC 1753Z 240DEG 21KT 3023 9691

AAT
Special weather statement, May 11, 3:29 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT MON MAY 11 2015

TXZ218-112100-
ZAVALA TX-
329 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA COUNTY UNTIL
400 PM CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRYSTAL CITY...MOVING NORTHWEST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CHULA VISTA-RIVER SPUR...COMETA AND LAS COLONIAS.

LAT...LON 2865 10002 2867 10007 2888 9988 2871 9970
      2864 9976
TIME...MOT...LOC 2029Z 127DEG 7KT 2868 9984

HAMPSHIRE
Special weather statement, May 11, 4:14 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CDT MON MAY 11 2015

TXZ220-221-112200-
ATASCOSA TX-WILSON TX-
414 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA AND SOUTHWESTERN
WILSON COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF PLEASANTON. LITTLE MOVEMENT IS NOTED WITH THIS STORM.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLEASANTON...JOURDANTON...CHRISTINE...MCCOY AND INTERSTATE 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2902 9818 2894 9812 2873 9847 2898 9858
TIME...MOT...LOC 2111Z 073DEG 8KT 2892 9830

EMP
Special weather statement, May 11, 4:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT MON MAY 11 2015

TXZ183-112230-
VAL VERDE TX-
445 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...

AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LAKE
VIEW TO NEAR BOX CANYON-AMISTAD...AND MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA AND
DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2958 10124 2976 10084 2959 10080 2946 10108
      2947 10109 2947 10115 2952 10118 2952 10125
      2953 10126
TIME...MOT...LOC 2145Z 157DEG 12KT 2956 10088 2944 10114

ZEITLER
Local storm report, May 11, 5:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             8 NNW DEL RIO           29.48N 100.95W
05/11/2015  M0.88 INCH       VAL VERDE          TX   PUBLIC

&&

EVENT NUMBER EWX1500330

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 11, 2:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 11, 2:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
May 11, 3:01 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:21 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson114 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 11, 3:31 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:00 AM CDTSevere Thunderstorm WarningEWXEdwards45 min
May 11, 4:23 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningEWXEdwards62 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningEWXEdwards44 min
May 11, 5:07 AM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde53 min
May 11, 5:21 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 11, 5:43 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
May 11, 5:55 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde65 min
May 11, 6:52 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde113 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde64 min
May 11, 7:01 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis119 min
May 11, 7:55 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 7:58 AM CDTSpecial Weather StatementEWXMedina32 min
May 11, 8:18 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 8:30 AM CDTSevere Thunderstorm WarningEWXVal Verde30 min
May 11, 8:42 AM CDTSpecial Weather StatementEWXMedina33 min
May 11, 8:48 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 11, 9:01 AM CDTSpecial Weather StatementEWXKinney44 min
May 11, 9:23 AM CDTSpecial Weather StatementEWXVal Verde37 min
May 11, 10:01 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
May 11, 10:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 11, 10:38 AM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 10:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more56 hr
May 11, 11:06 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 11:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 12:36 PM CDTSpecial Weather StatementEWXFayette39 min
May 11, 12:53 PM CDTSpecial Weather StatementEWXLee52 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningEWXLee30 min
May 11, 1:59 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
May 11, 3:29 PM CDTSpecial Weather StatementEWXZavala31 min
May 11, 4:08 PM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 4:14 PM CDTSpecial Weather StatementEWXAtascosa46 min
May 11, 4:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 11, 4:45 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 11, 5:33 PM CDTSpecial Weather StatementEWXKarnes42 min
May 11, 5:38 PM CDTSevere Thunderstorm WarningEWXMaverick52 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningEWXKarnes23 min
May 11, 6:13 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes3 hr
May 11, 6:28 PM CDTSevere Thunderstorm WarningEWXMaverick62 min
May 11, 6:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXKarnes44 min
May 11, 6:42 PM CDTAreal Flood AdvisoryEWXMaverick3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.